MathSciNet Relay Station
MathSciNet bibliographic data
MR518221 12L05 (03D35 10B99)
Denef, J.; Lipshitz, L. Diophantine sets over some rings of algebraic integers. J. London Math. Soc. (2) 18 (1978), no. 3, 385–391.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement